# SDR SPAA20120601

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 68,677 hours, 35,570 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 100139
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT CABIN B EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-31, OPS CHECK NORMAL.
